Advances in Operator Theory

Approximate and trajectory controllability of fractional neutral differential equation

Rajesh Dhayal‎, Muslim Malik, and Syed Abbas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

‎‎We study a new class of fractional neutral differential control system with noninstantaneous impulses and state-dependent delay‎. ‎The resolvent family and Krasnoselskii's fixed point theorem are utilized to examine the approximate controllability outcomes for the proposed system‎. ‎Further‎, ‎we derive the trajectory controllability outcomes for the proposed fractional control system‎. ‎Finally‎, ‎the main results are validated with the aid of an example‎.

Article information

Source
Adv. Oper. Theory, Volume 4, Number 4 (2019), 802-820.

Dates
Received: 12 December 2018
Accepted: 8 April 2019
First available in Project Euclid: 15 May 2019

Permanent link to this document
https://projecteuclid.org/euclid.aot/1557885628

Digital Object Identifier
doi:10.15352/aot.1812-1444

Mathematical Reviews number (MathSciNet)
MR3949977

Subjects
Primary: 93B05: Controllability
Secondary: 34A08‎ ‎34K45

Keywords
fractional neutral differential equation‎ approximate and trajectory controllability‎ ‎resolvent family ‎‎‎noninstantaneous impulses‎ state-dependent delay

Citation

Dhayal‎, Rajesh; Malik, Muslim; Abbas, Syed. Approximate and trajectory controllability of fractional neutral differential equation. Adv. Oper. Theory 4 (2019), no. 4, 802--820. doi:10.15352/aot.1812-1444. https://projecteuclid.org/euclid.aot/1557885628


Export citation

References

  • R. P. Agarwal, B. de,Andrade, and G. Siracusa, On fractional integro-differential equations with state-dependent delay, Comp. Math. App. 62 (2011), no. 3, 1143–1149.
  • R. Agarwal, S. Hristova, and D. O'Regan, Non-instantaneous impulses in Caputo fractional differential equations, Fract. Calc. Appl. Anal. 20 (2017), no. 3, 595–622.
  • D. Araya and C. Lizama, Almost automorphic mild solutions to fractional differential equations, Nonlinear Anal. 69 (2008), no. 11, 3692–3705.
  • A. Boudaoui, T. Caraballo, and A. Ouahab, Stochastic differential equations with non-instantaneous impulses driven by a fractional Brownian motion, Discrete Contin. Dyn. Syst. Ser. B 22 (2017), no. 7, 2521-2541.
  • J. Dabas, A. Chauhan, and M. Kumar, Existence of the mild solutions for impulsive fractional equations with infinite delay, Int. J. Differ. Equ. 2011, Art. ID 793023, 20 pp.
  • J. K. Hale and J. Kato, Phase space for retarded equations with infinite delay, Funkcial Ekvac. 21 (1978), no. 1, 11–41.
  • M. Hasse, The functional calculus for sectorial operators, Operator Theory : Advances and Applications, 169, Birkhäuser-Verlag, Basel, 2006.
  • E. Hernández and D. O'Regan, On a new class of abstract impulsive differential equations, Proc. Amer. Math. Soc. 141 (2013), no. 5, 1641–1649.
  • E. Hernández, A. Prokopczyk, and L. Ladeira, A note on partial functional differential equations with state-dependent delay, Nonlinear Anal. Real World Appl. 7 (2006), no. 4, 510–519.
  • Y. Hino, S. Murakami, and T. Naito, Functional differential equations with infinite delay, Lecture Notes in Mathematics, 1473, Springer-Verlag, Berlin, 1991.
  • A. A. Kilbas, H. M. Srivastava, and J. J. Trujillo, Theory and applications of fractional differential equations, North-Holland Mathematics Studies, 204, Elsevier, Amsterdam, 2006.
  • N. I. Mahmudov, Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM J. Control Optim. 42(2003), no. 5, 1604–1622.
  • M. Malik, R. Dhayal, S. Abbas, and A. Kumar, Controllability of non-autonomous nonlinear differential system with non-instantaneous impulses, Rev. R. Acad. Cienc. Exactas Fís. Nat. Ser. A Math. RACSAM 113 (2019), no. 1, 103–118.
  • M. Malik, A. Kumar, and R. Sakthivel, Exact and trajectory controllability of second order evolution systems with impulses and deviated arguments, Math. Methods Appl. Sci. 41 (2018), no. 11, 4259–4272.
  • K. S. Miller and B. Ross, An introduction to the fractional calculus and fractional differential equations, A Wiley-Interscience Publication, John Wiley & Sons, New York, 1993.
  • K. B. Oldham and J. Spanier, The Fractional calculus, Mathematics in Science and Engineering, 111, Academic Press, New York-London, 1974.
  • D. N. Pandey, S. Das, and N. Sukavanam, Existence of solution for a second-order neutral differential equation with state dependent delay and non-instantaneous impulses, Int. J. Nonlinear Sci. 18 (2014), no. 2, 145–155.
  • I. Podlubny, Fractional differential equations, Mathematics in Science and Engineering, 198, Academic Press, San Diego, CA, 1999.
  • R. Sakthivel and E. R. Anandhi, Approximate controllability of impulsive differential equations with state-dependent delay, Internat. J. Control 83 (2010), no. 2, 387–393.
  • S. Suganya, D. Baleanu, P. Kalamani, and M. M. Arjunan, On fractional neutral integro-differential systems with state-dependent delay and non-instantaneous impulses, Adv. Difference Equ. 2015, 2015:372, 39 pp.
  • G. Venkatesan, M. Malik, and R. K. George, Trajectory controllability of fractional dynamical systems, J. Control Decis. 4 (2017), no. 2, 114–130.
  • J. Wang and M. Fečkan, A general class of impulsive evolution equations, Topol. Methods Nonlinear Anal. 46 (2015), no. 2, 915–933.
  • Z. Yan and X. Jia, Existence and controllability results for a new class of impulsive stochastic partial integro-differential inclusions with state-dependent delay, Asian J. Control 19 (2017), no. 3, 874–899.
  • Z. Yan and F. Lu, Approximate controllability of a multi-valued fractional impulsive stochastic partial integro-differential equation with infinite delay, Appl. Math. Comput. 292 (2017), no. 1, 425–447.
  • Z. Yan and H. Zhang, Existence of solutions to impulsive fractional partial neutral stochastic integro-differential inclusions with state-dependent delay, Electron. J. Differential Equations 2013, no. 81, 21 pp.
  • Y. Zhou and F. Jiao, Existence of mild solutions for fractional neutral evolution equations, Comput. Math. Appl. 59 (2010), no. 3, 1063–1077.